# SDR 04FDEA02093

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB BS 620, LBL 48-55, WL 208, AND ELONGATED FASTENER HOLES. COMPLIED WITH FED EX E.A. 7-5310-70670 ON THE 620 FLOORBEAM  LBL 48-55  WL 208.
